# SDR USAA011049

- Difficulty date: August 9, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Corroded
- Location: Fuselage
- Part time: 41,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DIAGONAL FLOOR BRACE CORRODED 1 INCH, BS 986.5 TO 1006, LBL 10 TO LBL 19.  REPLACED BRACE PER SRM 51-10-1.  (M)
